# SDR SWAA2021021745769

- Difficulty date: January 30, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 43,672 hours, 22,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SCUFF PLATE CORNER HAS TWO CRACKS.  RECEIVED AFT CARGO FWD SCUFF PLATE CORNER FROM REPAIR VENDOR.  ACCOMPLISHED WELDING REPAIR AS PER REF B737-7 SRM 53-60-15-2R-1.  FINAL INSTALLATION TO BE ACCOMPLISHED ON WORK ORDER REF J753-721-10-01 STEP 6.
